Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lipschitz subtype


Author: R. M. Causey
Journal: Trans. Amer. Math. Soc. 374 (2021), 1197-1227
MSC (2010): Primary 46T99, 47H99; Secondary 46B80, 47J99
DOI: https://doi.org/10.1090/tran/8216
Published electronically: November 25, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for a Lipschitz map, or more generally a uniformly Lipschitz family of maps, to factor the Hamming cubes. This is an extension to Lipschitz maps of a particular spatial result of Bourgain, Milman, and Wolfson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46T99, 47H99, 46B80, 47J99

Retrieve articles in all journals with MSC (2010): 46T99, 47H99, 46B80, 47J99


Additional Information

R. M. Causey
Affiliation: Department of Mathematics, Miami University, Oxford, Ohio 45056
Email: causeyrm@miamioh.edu

DOI: https://doi.org/10.1090/tran/8216
Keywords: Rademacher type, subtype, Hamming cube
Received by editor(s): May 28, 2019
Received by editor(s) in revised form: May 13, 2020, and June 6, 2020
Published electronically: November 25, 2020
Article copyright: © Copyright 2020 American Mathematical Society